# SDR IPXA2025021170871

- Difficulty date: February 4, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 26,349 hours, 15,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5341012300200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN.   AFT CARGO CEILING SUPPORT AT FR 54 HAS 1(EA) FASTENER HOLE WITH CORROSION DOT 07586-01 INSTALLED SUPPORT IAW A300 SRM 51-40-21. PN: CCR264SS3-04, BN: 0004364298 MS20426AD5-9, BN: 0004233085
